# SDR SWIA200515814

- Difficulty date: November 2, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 11,370 hours, 8,846 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01537
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 4,760 hours, 3,739 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

UNCOMMANDED INBOARD GROUND SPOILERS DEPLYED DURING TAXI.  REPLACED NR 2 SECU IAW MM 27-61-04, OPERATIONAL CHECK GOOD.
